# SDR SWAA2022012647113

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 48,842 hours, 28,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE IS CRACKED ON LH WING TRAILING EDGE ABOVE #3 FLAP TRACK / REMOVED AND REPLACED WAFFLE PLATE IAW SRM 51-40-02 AND EA 1-757-13901.
